# SDR 05FDEA00605

- Difficulty date: March 18, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BS 698 BETWEEN STRINGERS 28 LT & 28 RT.  REPAIRED SKIN AT BS 698 BETWEEN STRINGERS 28 LT AND 29 RT PER SRM 53-30-3.
